Agenda

Agenda for One Day designing Accessible Web Forms Workshop
Hour Learning Activity
8:45 am Overview of Workshop
9:00am Screen reader commands for forms
9:30am Checkboxes Controls
10:15am 15 minute break
10:30am Text Controls
11:30 am Select Controls
12:00pm 1 hour break for lunch
1:00pm Radio Buttons Controls and Fieldset/Legend
2:00pm 15 minute break
2:15pm Buttons
2:30pm Date Controls
2:45pm Complex Controls
3:15pm 15 minute break
3:30pm ARIA labeling of Controls
3:50pm Open questions on form control labeling or other accessibility issues